Remote Access Conformal Geometry and Dynamics
Green Open Access

Conformal Geometry and Dynamics

ISSN 1088-4173

Contents of Volume 24

All articles in this issue are freely accessible.

Cantor bouquets in spiders’ webs
Yannis Dourekas.
Conform. Geom. Dyn. 24 (2020), 1-28
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Expansion properties for finite subdivision rules II
William Floyd, Walter Parry and Kevin M. Pilgrim.
Conform. Geom. Dyn. 24 (2020), 29-50
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Complex hyperbolic triangle groups of type $[m,m,0;3,3,2]$
Sam Povall and Anna Pratoussevitch.
Conform. Geom. Dyn. 24 (2020), 51-67
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
On the character variety of the three–holed projective plane
Sara Maloni and Frédéric Palesi.
Conform. Geom. Dyn. 24 (2020), 68-108
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Winding numbers and full extendibility in holomorphic motions
Yunping Jiang.
Conform. Geom. Dyn. 24 (2020), 109-117
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
A locally hyperbolic 3-manifold that is not homotopy equivalent to any hyperbolic 3-manifold
Tommaso Cremaschi.
Conform. Geom. Dyn. 24 (2020), 118-130
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
Sublinear quasiconformality and the large-scale geometry of Heintze groups
Gabriel Pallier.
Conform. Geom. Dyn. 24 (2020), 131-163
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions